# SDR MWE020703

- Difficulty date: November 19, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bushing
- Part number: 5912150510
- Condition: Corroded
- Location: Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP, INBOARD AFT HINGE BRACKET HINGE POINT AND ACUTATOR MOUNT HAT BUSHINGS ARE WORN.  --  REMOVED CORROSION AND INSTALLED NEW HINGE.
